Decoupling transformation of singularly perturbed systems with small delays and its applications

Research output: Contribution to journalArticlepeer-review

Abstract

For linear singularly perturbed system of functional differential equations with small time delays we find a change of variables that decomposes this system into a purely-slow system of ordinary differential equations and a purely-fast functional equation. This decomposition is a generalization of Chang's decoupling transformation of singularly perturbed systems in the time-delay case. It is obtained by virtue of invariant manifolds and it can be found approximately in the form of asymptotic expansion. Using this transformation we get the reduced-order approximate models, stability and stabilizability criteria. This transformation can be further used in different control problems.

Original languageEnglish
Pages (from-to)201-204
Number of pages4
JournalZAMM Zeitschrift fur Angewandte Mathematik und Mechanik
Volume76
Issue numberSUPPL. 2
StatePublished - 1996

Fingerprint

Dive into the research topics of 'Decoupling transformation of singularly perturbed systems with small delays and its applications'. Together they form a unique fingerprint.

Cite this